Groups of deviations of Fourier series in generalized Hölder spaces

  • R. A. Lasuriya Абхаз. ун-т, Сухум

Abstract

We study the rate of convergence of the values of analogs of the functionals of strong approximation of Fourier series in generalized $L$-Hölder spaces.
Published
25.08.2016
How to Cite
LasuriyaR. A. “Groups of Deviations of Fourier Series in Generalized Hölder Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1056-67, http://umj.imath.kiev.ua/index.php/umj/article/view/1901.
Section
Research articles